Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Suffering from extreme tiredness and dizziness. My BP is 110/60

I suffer from extreme tiredness and dizzyness after returning back from office. My BP is 110/60. Also I feel quite weak. Please suggest me some remedy for this. After returning from office I feel extremely tired alongwith dizzyness and weakness. I am having a BP 110/60. Please suggest me a remedy from this situation. Also please suggest me some energetic intake so that I can overcome this situation.
Asked On : Mon, 21 Mar 2011
Answers:  1 Views:  148
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Hi dear
Welcome to HealthcareMagic.

The weakness along with dizziness can be due to the low BP you have.Please try to maintain adequate hydration with water , fruit juices , juices with salts all through the day .A complete diet with adequate proteins , carbs and vitamins has to be followed to maintain the activeness.
Do you have any other symptoms along with this , like joint pains , fever , cough , breathlessness?If so please feel free to mention and get more information.
Take care.
Answered: Mon, 21 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor